RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 4, Pages 813–817 (Mi tvp3757)  

Short Communications

Non-Uniform Estimates of the Accuracy of the Normal Approximation for Distributions of Sums of Independent Random Variables with Random Number of Summands

V. Yu. Korolev


Full text: PDF file (923 kB)

English version:
Theory of Probability and its Applications, 1988, 33:4, 755–759

Bibliographic databases:

Received: 30.04.1986
Revised: 19.04.1987

Citation: V. Yu. Korolev, “Non-Uniform Estimates of the Accuracy of the Normal Approximation for Distributions of Sums of Independent Random Variables with Random Number of Summands”, Teor. Veroyatnost. i Primenen., 33:4 (1988), 813–817; Theory Probab. Appl., 33:4 (1988), 755–759

Citation in format AMSBIB
\Bibitem{Kor88}
\by V.~Yu.~Korolev
\paper Non-Uniform Estimates of the Accuracy of the Normal Approximation for Distributions of Sums of Independent Random Variables with Random Number of Summands
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 4
\pages 813--817
\mathnet{http://mi.mathnet.ru/tvp3757}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=979757}
\zmath{https://zbmath.org/?q=an:0679.60033|0662.60038}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 4
\pages 755--759
\crossref{https://doi.org/10.1137/1133118}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AZ90500025}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3757
  • http://mi.mathnet.ru/eng/tvp/v33/i4/p813

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:153
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020